MAUDE Adverse Event Report: ENCORE MEDICAL L.P DISCOVERY ELBOW; DISC ULNA 4X75MM LT W/ E+ BRNG

ENCORE MEDICAL L.P DISCOVERY ELBOW; DISC ULNA 4X75MM LT W/ E+ BRNG
Model Number 540-54-075
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery: due to elbow fracture and implant loose.
 
Event or Problem Description
Revision surgery: due to elbow fracture and implant loose.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
1644408-2022-00230 was reassessed and determined to be non-reportable.

Brand Name
DISCOVERY ELBOW
Common Device Name
DISC ULNA 4X75MM LT W/ E+ BRNG
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
kiersten soderman
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key13559280
Report Number1644408-2022-00230
Device Sequence Number3818803
Product Code JDC
UDI-Device Identifier00190446254430
UDI-Public(01)00190446254430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013042
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number540-54-075
Device Catalogue Number540-54-075
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale